Mathematische Zeitschrift

, Volume 273, Issue 1–2, pp 161–171

On the filling radius of positively curved Alexandrov spaces

Article

Abstract

It was shown by F. Wilhelm that Gromov’s filling radius of any positively curved closed Riemannian manifolds are less than that of the round sphere unless they are isometric to each other. In this short paper, we adapt his proof to see that the same is true for any positively curved closed Alexandrov spaces as well.

Keywords

Alexandrov space Filling radius Packing radius 

Mathematics Subject Classification (2010)

53C23 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan

Personalised recommendations